# SDR DALA2022010800154

- Difficulty date: January 5, 2022
- Submitted: January 9, 2022
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 130,025 hours, 19,275 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 01EA DENT FOUND ON THE LH H/STAB LOWER SURFACE FROM H/ STAB MOVEABLE SEAL DOOR 2" , FROM AUX SPAR 42". CORRECTIVE ACTION: PUNCTURE REPAIRED ON THE LH H/STAB LOWER SURFACE AS PER B767-300 PRI 596384. (2075647)
